# SDR IPXA2016021899578

- Difficulty date: February 7, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: AGA7206503
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO DOOR LOWER FWD JAMB TORQUE BOX WEB CORRODED.  REMOVED CORROSION IAW SRM 53-00-00, FIG 202 AND 51-21-01.
